# SDR SWIA202266612

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 32,418 hours, 20,274 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS GOUGE DAMAGE TO HSTA UPPER RH ATTACHMENT FITTING HAS BEEN DETERMINED TO BE A MAJOR REPAIR IN REFERENCE TO GMM 3-26.  / SEE CP 25653192  FOR DETERMINATION OF MAJOR/MINOR REPAIR TO THE HSTA UPPER RH ATTACHMENT FITTING.   (FILED CLOSED)   PERFORMED REPAIR TO OUT OF LIMITS DAMAGE TO HSTA UPPER RH ATTACHMENT FITTING IAW REO 670-55-11-371  REV -- DATED 2022-10-14.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY FOR MAOR REPAIR. NO OTHER DAMAGE NOTED AT THIS TIME. / REF FOLLOWING CAMPS FOR WORK PERFORMED/ADDITIONAL INFORMATION / CP 25651179 EDDY CURRENT / CP 25651103 BLEND DAMAGE / CP 25652753 SHOT PEEN
